Bulletin (New Series) of the American Mathematical Society

Self-dual connections and the topology of smooth 4-manifolds

S. K. Donaldson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 1 (1983), 81-83.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183550021

Mathematical Reviews number (MathSciNet)
MR682827

Zentralblatt MATH identifier
0519.57012

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 58G99

Citation

Donaldson, S. K. Self-dual connections and the topology of smooth 4-manifolds. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 1, 81--83. https://projecteuclid.org/euclid.bams/1183550021


Export citation

References

  • 1. M. F. Atiyah, N. J. Hitchin and I. M. Singer, Self-duality in 4-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978), 425-461.
  • 2. M. Kuranishi, New proof of the existence of locally complete families of complex structures, Proc. Conf. Complex Analysis (Aeppi et al, (eds.)), Springer-Verlag, Berlin and New York, 1964, pp. 142-154.
  • 3. J. Milnor, On simply connected 4-manifolds, Internat. Sympos. Algebraic Topology (Mexico, 1958).
  • 4. J-P. Serre, A course in arithmetic, Springer-Verlag, Berlin and New York, 1973.
  • 5. S. Smale, An infinite dimensional version of Sard's Theorem, Amer. J. Math. 87 (1965), 861-866.
  • 6. C. H. Taubes, The existence of self-dual connections on non self-dual 4-manifolds, J. Differential Geom. (to appear).
  • 7. K. K. Uhlenbeck, Connections vnth Lp bounds on curvature, Comm. Math. Phys. 3 (1981).
  • 8. K. K. Uhlenbeck, Removable singularities in Yang-Mills fields, Comm. Math. Phys. 3 (1981).